# SDR I5HA0258008

- Difficulty date: November 1, 2002
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N581P
- Make and model: Cvac 580
- Aircraft serial: 29
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Part number: FD108
- Condition: Loose
- Location: Flight Director
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE FROM CVG-PIT, THE CAPTAIN NOTICED A MOMENTARY PUFF OF SMOKE COMING FROM THE FLIGHT DIRECTOR.  THE FLIGHT DIRECTOR FUSELAGE WAS REMOVED AND THE FLIGHT WAS CONTINUED UNEVENTFULLY AND TERMINATED IN PIT.  A LOOSE POWER WIRE ON THE FLIGHT DIRECTOR CONNECTOR PLUG HAD ARCED MOMENTARILY AGAINST THE PLUG SHELL.  THE WIRE WAS REPAIRED AND THE AIRCRAFT RETURNED TO SERVICE.  NO FURTHER ACTION IS REQUIRED AT THIS TIME.  REFER TO AIR TAHOMA LOG PAGE NR 64108.  FLIGHT DIRECTOR P/N FD108.  (M)
